# SDR CALA2018020900542

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 95,971 hours, 9,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK, FOUND THE L2 DOOR EXTERIOR AND L4 CEILING EMERGENCY LIGHTS INOPERATIVE. THE L2 DOOR EXTERIOR AND CEILING EMERGENCY LIGHTS LAMPS WERE REPLACED AND CHECKED OKAY IAW AMM 3 3-51-00.
